# SDR QXEA9700733

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Doubler
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- REPAIR DOUBLER HAS A CRACK THROUGH THE HI- LOK ON THE NR 2 BEAM OF THE REAR PRESSURE BULKHEAD BETWEEN BL 425L AND BL 1050L AT STRINGER NR 10 CONNECTION ANGLE.  REMOVED DOUBLER, FABRICATED AND INSTALLED NEW DOUBLER IAW FOKKER SRM 51-11-4 AND 51-31-01.
